# SDR UPS04441900

- Difficulty date: January 26, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 2024T30090IN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX SKIN BUTT JOINT SPLICE STRAP OVAL HOLES FOUND AFTER REPAIR PATCH REMOVED AT FS 2180- 2181 ON BOTH SIDE OF STR 50R.  FX SKIN BUTT JOINT SPLICE STRAP REPAIRED AT BS 2180-2181 ON BOTH SIDE OF STR 50R AREA AS PER RS R-53-61-35105 AND UPS ENGINEERING FILE 747-53-20169 ISSUED.
